Improved decay rates for solutions for a multidimensional generalized Benjamin-Bona-Mahony equation

Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the decay rates of solutions for the generalized Benjamin-Bona-Mahony equation in multi-dimensional space. For initial data in some L1-weighted spaces, we prove faster decay rates of the solutions. More precisely, using the Fourier transform and the energy method, we show the global existence and the convergence rates of the solutions under the smallness assumption on the initial data and we give better decay rates of the solutions. This result improves early works in J. Differential Equations 158(2) (1999), 314-340 and Nonlinear Anal. 75(7) (2012), 3385-3392. © 2014-IOS Press.
Original languageEnglish (US)
Pages (from-to)155-164
Number of pages10
JournalAsymptotic Analysis
Volume86
Issue number3-4
DOIs
StatePublished - Jan 1 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Improved decay rates for solutions for a multidimensional generalized Benjamin-Bona-Mahony equation'. Together they form a unique fingerprint.

Cite this